| Model Number |
EVOLUTR-29-US |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
03/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 6 years and 5 months following the implant of a transcatheter aortic valve, the valve failed due to paravalvular leak (pvl) and central aortic regurgitation of unspecified severities.
Event or Problem Description
Additional information was received that a transesophageal echocardiogram (tee) was performed that revealed severe eccentric prosthetic regurgitation and trace central aortic regurgitation.
Additional Manufacturer Narrative
Updated data: b1, b2, b5, h1, additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b5.E1.H1.The original information indicated the event was a serious injury.Additional information indicates that intervention was not performed.The event is now a reportable malfunction.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 6 years and 5 months following the implant of a transcatheter aortic valve, the valve failed due to paravalvular leak (pvl) and central aortic regurgitation of unspecified severities.Additional information was received that the severity of the pvl was moderate, and there is no plan to treat the patient at this time.
Event or Problem Description
Additional information was received the patient was working with a different facility towards surgical aortic valve replacement (savr).No additional information was provided.
Additional Manufacturer Narrative
Updated data: b2 - included intervention required due to patient being worked up for surgical aortic valve replacement (savr).B5 additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.